Collisional damping of nuclear collective vibrations in a non-Markovian transport approach

Ayik S., Yilmaz O., Gokalp A., Schuck P.

PHYSICAL REVIEW C, vol.58, no.3, pp.1594-1603, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 58 Issue: 3
  • Publication Date: 1998
  • Doi Number: 10.1103/physrevc.58.1594
  • Title of Journal : PHYSICAL REVIEW C
  • Page Numbers: pp.1594-1603


A detailed derivation of the collisional widths of collective vibrations is presented in both quantal and semiclassical frameworks by considering the linearized limits of the extended time-dependent Hartree-Fock and the Boltzmann-Uehling-Uhlenbeck model with a non-Markovian binary collision term. Damping widths of giant dipole and giant quadrupole excitations are calculated by employing an effective Skyrme force, and the results are compared with giant dipole resonance measurements in lead and tin nuclei at finite temperature.